# SDR SIMA20131226010

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 26,679 hours, 18,845 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dcu
- Condition: Faulty
- Location: Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ELEVATOR SPLIT AT FL280 DIVERTED RDU.  R & R DCU NR 1 IAW CRJ700 AMM 31-41-04, OPERATIONS CHECKED GOOD.  PERFORMED OPERATION CHECK OF ELEVATOR CONTROL SYS AMM 27-31-00 OPERATION CHECKED GOOD, NO SPLIT OR DEFECTS NOTED.
